A Bayesian model of metapopulation viability, with application to an endangered amphibian
Article first published online: 6 MAY 2013
© 2013 John Wiley & Sons Ltd
Diversity and Distributions
Special Issue: Risks, Decisions, and Biological Conservation
Volume 19, Issue 5-6, pages 555–566, May & June 2013
How to Cite
Heard, G. W., McCarthy, M. A., Scroggie, M. P., Baumgartner, J. B., Parris, K. M. (2013), A Bayesian model of metapopulation viability, with application to an endangered amphibian. Diversity and Distributions, 19: 555–566. doi: 10.1111/ddi.12052
- Issue published online: 6 MAY 2013
- Article first published online: 6 MAY 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!